Responses

A man presenting with limb weakness and electrolyte imbalance
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    Sympathetic effects via renin release
    • Steve Jordan Kane, Junior House Surgeon and Lecturer in Pharmacology, Balliol College, Oxford
    • Other Contributors:
      • Todd Hall

    Dear Sir,

    This case is extremely useful as an illustration of the varying presentations of phaeochromocytomas. The inclusion of the CT and the details of the differential effects given depending upon the catecholamine released were helpful.

    I might venture a further, perhaps more important, mediator of the dramatic drop in K+ noted in this patient and other phaeos. There are a large number of beta ad...

    Show More
    Conflict of Interest:
    None declared.